Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 25, NWS Binghamton, NY

June 13, 2021Steuben County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 13, 2021, 8:05 PM EDT for Steuben County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2021, 8:05 PM EDT (00:05 UTC)
Expired
Jun 13, 2021, 8:45 PM EDT
In force
40 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Steuben County, NY

The radar

The Binghamton radar (KBGM), 117 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS51 KBGM 140005
SVRBGM
NYC101-140045-
/O.NEW.KBGM.SV.W.0025.210614T0005Z-210614T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
805 PM EDT Sun Jun 13 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southern Steuben County in central New York...

* Until 845 PM EDT.

* At 804 PM EDT, a severe thunderstorm was located over Woodhull, or
  20 miles southeast of Hornell, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lindley, Addison, Woodhull, Jasper, Thurston, Troupsburg, Cameron,
  Lawrenceville, Erwins and Cameron Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 7747 4204 7755 4213 7758 4228 7724
      4200 7704
TIME...MOT...LOC 0004Z 246DEG 16KT 4207 7747 

HAIL...1.00IN
WIND...60MPH
 
$$

HLC
1 follow-up statement
383 
WWUS51 KBGM 140026
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
826 PM EDT Sun Jun 13 2021

NYC101-140045-
/O.CON.KBGM.SV.W.0025.000000T0000Z-210614T0045Z/
Steuben NY-
826 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN STEUBEN COUNTY...

At 826 PM EDT, a severe thunderstorm was located near Woodhull, or 15
miles west of Corning, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lindley, Addison, Thurston, Cameron, Lawrenceville, Erwins, Cameron
Mills, Pinnacle State Park, Risingville and Gang Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 7735 4209 7740 4220 7742 4228 7724
      4200 7704
TIME...MOT...LOC 0026Z 246DEG 16KT 4211 7735 

HAIL...1.00IN
WIND...60MPH
 
$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:02 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 13, 8:02 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
802 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Scattered showers and thunderstorms are expected through
tonight. A few storms may produce damaging winds and heavy rain,
with localized flooding possible. Scattered showers and
thunderstorms continue Monday, as another disturbance drops
through the region. Though a small chance of showers lingers
Tuesday, drier and cooler weather is anticipated for midweek.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
640 PM Update...
So far, the strongest storms in PA have stayed west of our CWA
(more across Central PA), closer to the upper level trough and
greater shear. Despite instability present across the Northern
Tier of PA and the Wyoming Valley, the lack of enough lift has
prevented much thunderstorm development up to this point. Still
expecting coverage of scattered showers and thunderstorms to
increase throughout this evening as the trough approaches, but
the overall extent of the severe weather potential for the
above mentioned areas (where a Severe Thunderstorm Watch remains
in effect until 10PM) is somewhat questionable. The greatest
coverage of showers and storms may not be until after sunset and
by then, diurnally-driven instability will be waning. That being
said, we are not making any changes to the Watch at this point
and this will be re-evaluated with the next forecast update. Any
storms that do develop with have the potential to bring locally
heavy rainfall.

In terms of tweaks to the official forecast, mainly made
adjustments to PoPs to better reflect current radar trends.
Otherwise, the previous discussion below remains valid.

320 PM Update...
Latest RAP13 analysis shows a band of low level convergence
focused over the Northern Tier of PA, though this is not
readily apparent in surface obs. Instability axis extends across
pretty much the same area, but continues eastward into the
Catskills and Poconos, where cloud cover has eroded over the
past couple of hours. Further north, rather dry air in the low
levels is limiting instability despite slightly cooler air in
the mid-levels -- note lower 50s dewpoints and even 47 at ITH
which would be questionable if not for the 50 at Cortland.
Meanwhile, and upper level trough is moving across SW Ontario,
evident in satellite imagery, while a surface trough/weak cold
front tries to take shape from far western NY into eastern Ohio,
masked somewhat by the lake breeze downwind of Lake Erie.

Expect isolated showers and thunderstorms to increase in
coverage across the Northern Tier of PA, with a general eastward
progression, with stronger cells perhaps curving more to the
southeast as they tap into the mid-level flow. Additional
thunderstorms are expected to develop along the surface trough
early this evening, and will spread east into our area,
including the Southern Tier and parts of the Finger Lakes where
destabilization can occur. Expect several clusters of storms to
be on-going by nightfall, with some heavy rain potential as
storms may try to train along old leftover boundaries. The
greatest risk of heavy rainfall will be over NE PA, where low-
level theta-e ridging looks to lay across, nosing into the
Catskills/Poconos overnight.

Mid-level dry air will promote strong thunderstorm wind gusts
early on, with isolated hail possible given steeper lapse rates, but
as soundings become more modified/moist, heavy rain will become
the primary threat.

For Monday, the main upper trough will swing into southwestern
Ontario, with several bands of rain and embedded thunder
possible. Additional strong to severe thunderstorms can't be
ruled out again, but will be highly dependent on how convection
evolves overnight into the morning hours. At this time, it
appears areas east of I-81 will be most likely to recover and
destabilize before the main trough swings through.

1145 AM Update...
Low clouds are rapidly breaking up and are currently limited to
the Catskills and NE PA, with plenty of sunshine filling in to
the north and west. With strong surface heating, we could see
temperatures in parts of the Mohawk Valley climb well into the
middle or even upper 80s by this afternoon.

Thunderstorm potential remains a challenging forecast. HRRR and
other high-res models suggest weak low level convergence will
develop along a line roughly from ELM-SYR with southwest flow to
the west of the boundary, and backed S to SSE flow to its east,
apparently influenced by differential heating on either side of
the dissipating cloud layer. Meanwhile, RAP13, NAM, other models
suggest moderate instability will develop across the Twin Tiers
by this afternoon, with SBCAPE vales of 1000-1500 J/KG, and
minimal CIN. Despite the collocation of the low level
convergence and instability, many of these same models struggle
to initiate convection without a larger-scale trigger. That
trigger, a shortwave trough currently over Lake Huron, doesn't
look to arrive into western NY/PA until around 00Z, assuming it
is being properly initialized.

For now, kept at least a "Chance" PoP in the SW part of the CWA
and extending E-NE along the low level convergence zone early
this afternoon, but the better chances for thunderstorms may not
come until later this afternoon into this evening, with a focus
mainly south of the Southern Tier.

355 AM Update...
Main concern is for multiple batches of scattered
thunderstorms, a few of which could contain damaging wind gusts
and locally heavy rainfall.

Trends are for convection to get started a bit later than
earlier expected; mid afternoon through evening. Until then,
just a couple spotty showers will be found from Twin Tiers
southward; an otherwise dry period through midday. Some
guidance also shifts more of the newly developing storm coverage
quickly south and east into Central PA this afternoon, which
makes sense given the current wave diving southeast across Lake
Erie. However, at least scattered thunderstorms are still
expected from the Twin Tiers southward late afternoon-evening,
and especially towards Bradford-Wyoming- Lackawanna-Luzerne
counties where Convective Available Potential Energy (CAPE) is
most likely exceed 1000 J/kg. Coverage is more iffy to the north
though at least scattered showers and isolated thunderstorms.
Also, towards Poconos- Catskills, instability will be more
elevated instead of surface based due to near-surface stability
of marine layer influence. Shortwaves will still translate
enough instability over the marine layer for thunderstorms to
translate over to the Poconos- Catskills this evening.

Shear later today will be modest, and mainly in the 3-6km
layer. However, top heavy CAPE, along with inverted-V look to
model soundings in the lowest 1km, suggest that the main threat
will be for downdrafts mixing to the surface out of storm cores.
Hail could also occur given the portion of CAPE that will be
higher up in the storms. The Storm Prediction Center keeps most
of our area in a marginal risk for isolated severe thunderstorms,
with a slight risk/scattered severe focused mainly on Ohio Valley
to Central PA but extending to about Bradford County as well.

There is considerable uncertainty for if additional clusters of
convection will occur deep into tonight, as midlevel lapse
rates steepen and a possible shortwave runs through increasing
zonal flow aloft. Though locally heavy rainfall could occur this
afternoon, the risk will isolated flooding will be primarily
tonight for the locations where individual storm tracks can
overlap from the multiple batches. Shear will also increase
overnight, so isolated severe cannot be ruled out.

Finally, on Monday, a rather robust wave will pivot into the
region causing 500mb height falls. Thus the forcing and shear
will increase, though precipitable water values will also be
considerably lowering. Locally heavy rainfall appears less of a
risk Monday since cells will be more widely scattered and
progressively moving. However, strong gusts could still occur
and thus a chunk of our area remains in a marginal risk for
severe thunderstorms Monday; especially Northeast PA.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
300 PM Update...

Some patchy fog could hang around Tuesday morning, but should lift
soon after sunrise. A couple of weak shortwaves and low level
moisture will provide some support for a few spotty showers on
Tuesday. With a few hundred J/kg of CAPE present, afternoon
thunderstorms are also possible. Not much is expected for
accumulations, up to a couple of tenths at best. Highs will only be
in the upper 60s to mid 70s as northerly flow advects cooler air
into the area. Showers and skies clear out Tuesday night as high
pressure moves in. Overnight lows will fall into the 40s and 50s

Sunny skies are in store for Wednesday. However, with northerly flow
still present, highs will once again be in the upper 60s to mid 70s.
This cooler air will provide plenty of natural AC as lows drop into
the 40s Wednesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
300 PM Update...

The start of the long term period will start out quiet. High temps
on Thursday will be in the 70s and the lows will fall into the upper
40s and low 50s. Friday will also be fairly quiet, but the pattern
begins to shift. A ridge moves through and flow becomes more
southwesterly, bringing warmer air and moisture to the area. Highs
will be closer to 80 on Friday. Chances for precipitation increase
Friday evening as a cold front approaches the area. This cold front
will bring rain showers and possibly some thunderstorms through
Saturday night. Models still differ on the timing of this system
with GFS still being the faster solution, so followed National Blend
of Guidance (NBM) for the timing which is a little slower like the
ECMWF. Sunday looks to be cooler to finish out the weekend with
also a slight chance for showers with the passing of a weak
system.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Scattered showers and thunderstorms are expected tonight,
especially this evening across the Twin Tiers. Right now,
confidence in thunder was only high enough to include in the TAF
at KBGM and KELM in two hour TEMPO groups this evening.
Elsewhere, an isolated thunderstorm cannot be ruled out, but
confidence is not high enough to include in the TAF just yet.
Will continue to monitor this potential for potential amendments
if necessary.

In terms of restrictions, mainly VFR conditions early this
evening will likely give way to at least Fuel Alternate ceiling
restrictions overnight at all TAF sites with the exception of
KSYR. Best chance for IFR conditions will be at KAVP, KBGM, and
KELM. Patchy fog/mist is also possible. Conditions are expected
to return to VFR by Monday afternoon, with KAVP likely being the
last terminal to do so.

Another round of scattered showers and thunderstorms is expected
Monday afternoon, although confidence in thunder is too low at
this time to include in the TAFs. This will be fine-tuned in the
upcoming TAF issuances.

Outlook...

Monday night...Some restrictions possible with lower ceilings
and/or patchy fog.

Tuesday...Chance of additional showers and thunderstorms/brief
restrictions, otherwise mainly VFR.

Tuesday night through Friday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJG/MPH
NEAR TERM...BJG/MPH
SHORT TERM...BTL
LONG TERM...BTL
AVIATION...BJG
Hazardous weather outlook, Jun 13, 4:54 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
454 PM EDT Sun Jun 13 2021

NYZ009-015>018-036-037-044>046-057-142100-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Delaware-
454 PM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Showers and thunderstorms are expected to develop this afternoon and
evening, but will mainly be focused over the Twin Tiers and Finger
Lakes. Locally heavy rainfall will be possible, which may lead to
isolated flooding. Areas that have already had heavy rainfall in
recent days will be more vulnerable.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and thunderstorms will affect the area on Monday,
with a few strong to severe thunderstorms possible again, mainly near
and east of I-81. Damaging wind gusts and locally heavy rainfall will
be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ022>025-055-056-062-PAZ040-048-072-142100-
Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Sullivan-
Northern Wayne-Pike-Southern Wayne-
454 PM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms are expected to develop this afternoon and
evening. A few storms may produce damaging wind gusts and hail.
Locally heavy rainfall will be possible, which may lead to isolated
flooding. Areas that have already had heavy rainfall in recent days
will be more vulnerable.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and thunderstorms will affect the area on Monday,
with a few strong to severe thunderstorms possible again, mainly near
and east of I-81. Damaging wind gusts and locally heavy rainfall will
be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

PAZ038-039-043-044-047-142100-
Bradford-Susquehanna-Wyoming-Lackawanna-Luzerne-
454 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and thunderstorms will affect the area on Monday,
with a few strong to severe thunderstorms possible again, mainly near
and east of I-81. Damaging wind gusts and locally heavy rainfall will
be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Special weather statement, Jun 13, 4:27 PM EDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Binghamton NY
427 PM EDT Sun Jun 13 2021

PAZ038-132100-
Bradford-
427 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRADFORD COUNTY...

At 427 PM EDT, a strong thunderstorm was located near Canton, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Canton, West Franklin, Troy, West Burlington, Alba, Burlington,
Franklindale, Le Roy, Grover and West Le Roy.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.

LAT...LON 4177 7689 4183 7658 4157 7652 4157 7663
      4158 7663 4159 7682 4160 7688 4168 7688
      4169 7689 4175 7690
TIME...MOT...LOC 2027Z 275DEG 18KT 4165 7679

HLC
Special weather statement, Jun 13, 4:57 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Binghamton NY
457 PM EDT Sun Jun 13 2021

PAZ038-132130-
Bradford-
457 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRADFORD COUNTY...

At 456 PM EDT, a strong thunderstorm was located near Sylvania, or
near Troy, moving southeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Canton, West Franklin, Troy, West Burlington, Sylvania, Alba, Le Roy,
Grover, West Le Roy and Minnequa.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.

LAT...LON 4173 7653 4159 7679 4160 7687 4188 7691
      4188 7690
TIME...MOT...LOC 2056Z 313DEG 24KT 4183 7691

HLC
Special weather statement, Jun 13, 5:19 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Binghamton NY
519 PM EDT Sun Jun 13 2021

PAZ038-132145-
Bradford-
519 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRADFORD COUNTY...

At 518 PM EDT, a strong thunderstorm was located near Springfield, or
near Troy, moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Athens, Springfield, West Burlington, Burlington, Milan, Wetona, East
Smithfield, Leona, Riggs and Cowley.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Pennsylvania.

LAT...LON 4184 7686 4193 7685 4193 7648 4172 7654
TIME...MOT...LOC 2118Z 281DEG 20KT 4186 7680

HLC
Special weather statement, Jun 13, 7:22 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Binghamton NY
722 PM EDT Sun Jun 13 2021

NYZ022-140000-
Steuben-
722 PM EDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STEUBEN COUNTY...

At 721 PM EDT, a strong thunderstorm was located near Whitesville, or
15 miles southeast of Wellsville, moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood,
Hartsville, West Cameron, Willeyville and Young Hickory.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4228 7774 4223 7741 4200 7729 4200 7775
TIME...MOT...LOC 2321Z 240DEG 15KT 4199 7771

HLC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:15 PM EDTSpecial Weather StatementBGMSteuben45 min
Jun 13, 8:22 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Tompkins, Yates38 min
Jun 13, 8:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Schuyler, Seneca, Steuben, Tioga and 2 more47 min
Jun 13, 9:04 PM EDTSpecial Weather StatementBGMSteuben41 min
Jun 13, 9:27 PM EDTSpecial Weather StatementBGMSchuyler, Tompkins33 min
Jun 13, 9:43 PM EDTSevere Thunderstorm WarningBGMSchuyler, Tompkins27 min
Jun 13, 10:43 PM EDTSpecial Weather StatementBGMChemung32 min
Jun 13, 10:47 PM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates58 min
Jun 13, 11:58 PM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates32 min
Jun 14, 12:18 AM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga27 min
Jun 14, 12:34 AM EDTSpecial Weather StatementBGMSeneca26 min
Jun 14, 12:39 AM EDTTornado WarningBGMOnondaga36 min
Jun 14, 1:00 AM EDTSevere Thunderstorm WarningBGMOneida45 min
Jun 14, 1:01 AM EDTAreal Flood AdvisoryBGMCayuga, Madison, Onondaga119 min
Jun 14, 1:08 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga30 min
Jun 14, 1:35 AM EDTAreal Flood AdvisoryBGMMadison, Oneida115 min
Jun 14, 1:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Jun 14, 2:43 AM EDTSpecial Weather StatementBGMOneida32 min
Jun 14, 3:00 AM EDTSpecial Weather StatementBGMTioga30 min
Jun 14, 3:17 AM EDTSpecial Weather StatementBGMOneida28 min
Jun 14, 3:22 AM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Jun 14, 2:12 PM EDTSpecial Weather StatementBGMOneida48 min
Jun 14, 2:26 PM EDTSpecial Weather StatementBGMMadison34 min
Jun 14, 2:41 PM EDTAreal Flood AdvisoryBGMMadison2 hr
Jun 14, 2:47 PM EDTSevere Thunderstorm WarningBGMOtsego43 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida38 min
Jun 14, 3:17 PM EDTSpecial Weather StatementBGMOneida43 min
Jun 14, 3:30 PM EDTSevere Thunderstorm WarningBGMOtsego45 min
Jun 14, 3:51 PM EDTSpecial Weather StatementBGMOtsego24 min
Jun 14, 3:55 PM EDTSevere Thunderstorm WarningBGMOtsego50 min
Jun 14, 4:45 PM EDTAreal Flood AdvisoryBGMOtsego2 hr
Jun 14, 4:48 PM EDTSpecial Weather StatementBGMDelaware27 min
Jun 14, 4:51 PM EDTSpecial Weather StatementBGMOtsego39 min
Jun 14, 5:15 PM EDTSpecial Weather StatementBGMSullivan45 min
Jun 14, 5:27 PM EDTAreal Flood AdvisoryBGMDelaware102 min
Jun 14, 5:38 PM EDTSevere Thunderstorm WarningBGMSullivan37 min
Jun 14, 6:15 PM EDTSpecial Weather StatementBGMOrange15 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.